Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1141 to 1160 of 1878

1141
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

1142
On Remarks of Lifting Problems for Elliptic Curves

H.J.Kim; J.H.Cheon; Hahn, Sang-Geunresearcher, ADVANCED STUDIES IN CONTEMPORARY MATHEMATICS (KYUNGSHANG), v.2, no.0, pp.21 - 36, 2000-02

1143
On Riesz wavelets associated with multiresolution analyses

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.13, no.2, pp.138 - 150, 2002-12

1144
On right-angled Artin groups without surface subgroups

Kim, Sang-Hyunresearcher, GROUPS GEOMETRY AND DYNAMICS, v.4, no.2, pp.275 - 307, 2010

1145
On Semialgebraic Transformation Groups I

dong youp suhresearcher; dae heui park, INFORMATION CENTER FOR MATHEMATICAL SCIENCES, v.5, no.1, pp.59 - 66, 2002

1146
On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

1147
On some applications of Eisenstein series

Eum, Ick Sun; Koo, JaKyungresearcher; Shin, Dong Hwa, PUBLICATIONES MATHEMATICAE-DEBRECEN, v.85, no.1-2, pp.73 - 91, 2014

1148
On some arithmetic properties of Siegel functions

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, MATHEMATISCHE ZEITSCHRIFT, v.264, no.1, pp.137 - 177, 2010-01

1149
On some arithmetic properties of Siegel functions (II)

Jung, Ho Yun; Koo, JaKyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.26, no.1, pp.25 - 57, 2014-01

1150
On some extensions of Gauss' work and applications

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, OPEN MATHEMATICS, v.18, pp.1915 - 1934, 2020-12

1151
On some Fricke families and application to the Lang-Schertz conjecture

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.4, pp.723 - 740, 2016-08

1152
ON SOME RING CLASS FIELDS BY SHIMURAS CANONICAL MODELS

Choi, Soyoung; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.45, no.4, pp.709 - 715, 2008-11

1153
On spin Z/2(p)-actions on spin 4-manifolds

Kim, Jin-Hongresearcher, TOPOLOGY AND ITS APPLICATIONS, v.108, no.2, pp.197 - 215, 2000-12

1154
On standing waves with a vortex point of order N for the nonlinear Chern-Simons-Schrodinger equations

Byeon, Jaeyoungresearcher; Huh, Hyungjin; Seok, Jinmyoung, JOURNAL OF DIFFERENTIAL EQUATIONS, v.261, no.2, pp.1285 - 1316, 2016-07

1155
On Subfields of the Function Field of a General Surface in P-3

Lee, Yongnamresearcher; Pirola, Gian Pietro, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.24, pp.13245 - 13259, 2015

1156
On syzygies of non-complete embedding of projective varieties

Choi, Y; Kwak, Sijongresearcher; Park, E, MATHEMATISCHE ZEITSCHRIFT, v.258, no.2, pp.463 - 475, 2008-02

1157
On syzygies, degree, and geometric properties of projective schemes with property N-3,N-p

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.7, pp.2724 - 2739, 2015-07

1158
ON TATE-DRINFELD MODULES

Bae, Sung-Hanresearcher; KANG, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.35, no.2, pp.145 - 151, 1992-06

1159
On the 4-rank of ideal class groups of quadratic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.151, no.4, pp.325 - 360, 2012

1160
On the action of Hecke operators on the Drinfeld cusp fors of small weight

배성한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.69 - 80, 1992-01

Discover

rss_1.0 rss_2.0 atom_1.0